# SDR DALA2024020601554

- Difficulty date: February 2, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 96,128 hours, 20,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 341-346 Lbl89
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 FOUND SEAT TRACK CORROSION AT STA 341 TO STA 346 LBL 88.5. CORRECTIVE ACTION: R/R DAMAGED AREA PER B767-300 SRM 51-40-02 (0183352)
